# SDR HEEA092090

- Difficulty date: November 13, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,121 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: AS5230W0604
- Condition: Sheared
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2 HYDRAULIC SYSTEM FAILED. MAINTENANCE FOUND A REDUCER SHEARED ALLOWING A LOSS OF ALL HYDRAULIC FLUID.
